Hail, Buffalo
- When
- September 6, 5:03 AM CST
- Where
- Buffalo County, 0.55 mi NNE of Gilmanton
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 44.477, -91.674
A warm front pushed north into northern Iowa and southern Wisconsin in the morning hours of September 6th. Scattered severe thunderstorms developed north of the warm front and moved over parts of western Wisconsin.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ARX wrote it up.
A warm front pushed north into northern Iowa and southern Wisconsin in the morning hours of September 6th. Scattered severe thunderstorms developed north of the warm front and moved over parts of western Wisconsin. The thunderstorms produced large hail ranging from penny size to ping pong ball size.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Sep 6, 3:13 AM CST, 1 hour 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 413 AM CDT MON SEP 6 2010 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT MAIN FORECAST CONCERNS ARE PRECIPITATION THROUGH TUESDAY...SEVERE WEATHER POTENTIAL THIS EVENING...AND WINDS FOR TONIGHT INTO TUESDAY. CURRENTLY AS OF 08Z...WATER VAPOR LOOP AND RUC 500MB HEIGHT ANALYSIS SHOWED TROUGHING FROM ALBERTA INTO WESTERN WYOMING AND OVER SOUTHEAST CANADA...WITH RIDGING IN-BETWEEN FROM IOWA INTO MANITOBA. STRONG SOUTH TO SOUTHWEST FLOW EXISTS UNDER THE RIDGE WITH 850MB WINDS OF 40-55 KNOTS FROM THE CENTRAL PLAINS INTO IOWA...PER PROFILER AND VWP DATA. ON THE NOSE OF THESE STRONG WINDS...AN AREA OF SHOWERS AND A FEW THUNDERSTORMS EXISTS IN EASTERN IOWA AND SOUTHWEST WISCONSIN. BASES OF THE CLOUDS PRODUCING THE SHOWERS ARE 7000 FT PLUS...DUE TO DRY LOW LEVEL AIR SEEN IN PLACE ON 00Z SOUNDINGS FROM DVN...OAX...MPX AND GRB. THIS DRY AIR HAS LIMITED THE QPF...BUT WHEN ONE OF THE SHOWERS/STORMS COLLAPSED...A 60 KT GUST WAS REPORTED AT MOLINE IL AT 0313Z. MUCH OF THE FORECAST AREA RESIDES TO THE NORTH OF THE NOSE OF THE LOW LEVEL JET...WHICH HAS RESULTED IN JUST SCATTERED ALTOCUMULUS. THE LOW LEVEL JET IS PUMPING WARMER AIR TOWARDS THE FORECAST AREA...WITH 850MB TEMPS PER RUC ANALYSIS NOW 14-19C... WARMEST IN NORTHEAST IOWA. TO THE WEST...A 990MB LOW PRESSURE AREA EXISTS NEAR OGALLALA NEBRASKA...WHICH HAS BEEN DEEPENING THROUGH THE NIGHT DUE TO THE APPROACHING UPPER TROUGH. A WARM FRONT EXTENDS EAST FROM THE LOW INTO NORTHERN ILLINOIS...BASICALLY NEAR OR JUST NORTH OF I-80. TODAY...A SHORTWAVE AT THE BASE OF THE UPPER TROUGH IN SOUTHWEST WYOMING IS FORECAST TO TURN NEGATIVELY TILTED AS IT HEADS EAST THROUGH THE DAY. WHILE THIS OCCURS...THE SHORTWAVE WILL BRING THE SURFACE LOW IN WESTERN NEBRASKA WITH IT. BY 00Z...MODELS ARE IN GOOD AGREEMENT WITH THE SHORTWAVE ENDING UP NEAR SIOUX FALLS AND THE SURFACE LOW NEAR ORTONVILLE MN (I.E. FAR WEST CENTRAL MN). AS THE LOW APPROACHES THE FORECAST AREA...BOTH WARM ADVECTION AND MOISTURE TRANSPORT WILL INCREASE...ESPECIALLY LATE THIS AFTERNOON. THE BULK OF THIS ADVECTION APPEARS TO OCCUR ABOVE THE SURFACE...AT OR ABOVE 900MB...WHICH SETS UP A STRONG CAPPING INVERSION ACROSS MUCH OF THE FORECAST AREA. THIS CAPPING INVERSION SHOULD PREVENT MUCH IN THE WAY OF PRECIPITATION THROUGH THIS MORNING...BUT CONVECTION EARLY THIS MORNING MAY STILL BE AROUND FOR A FEW HOURS PAST 12Z. THIS AFTERNOON...EXPECTING ISOLATED TO SCATTERED CONVECTION TO ERUPT...GREATEST COVERAGE NORTH OF I-90. THE GREATEST COVERAGE AREA WILL END UP ON THE NOSE OF THE 850MB MOISTURE TRANSPORT...AND WHERE LOW TO MID-LEVEL FRONTOGENESIS HELPS BRINGS 1000-2000 J/KG MUCAPE FROM CENTRAL IOWA NORTHWARD. GIVEN DRY LOW LEVEL AIR BELOW THE CONVECTION...SOME STRONG WIND GUSTS COULD OCCUR LIKE WHAT HAS BEEN SEEN WITH THE CONVECTION LAST EVENING IN IOWA. NEXT CONCERN IS THE LOW\S COLD FRONT. THE 06.00Z GFS/CANADIAN ARE MUCH FASTER WITH THE FRONT COMPARED TO THE NAM/UKMET...HAVING IT REACH A LINE FROM KRST TO KALO BY 00Z. COMPARE THIS TO THE NAM/UKMET/ECMWF WHICH ARE STILL WEST OF I-35. THIS IS A SIGNIFICANT ISSUE AS POTENTIAL FOR SOME CONVECTION EXISTS FIRING ON OR JUST BEHIND THE FRONT...IF THE FORCING AND MOISTURE CAN BREAK THE CAP. SINCE UNCERTAINTY EXISTS ON THE FRONTAL SPEED AND HARD TO DISCERN WHICH SCENARIO WILL PAN OUT...HAVE KEPT THE 20-30 PERCENT CHANCE LATE THIS AFTERNOON IN THE FAR WESTERN AREAS. NOTE...IF CONVECTION DOES GO...EFFECTIVE SHEAR VALUES OF 40-60 KT WOULD SUPPORT ORGANIZATION. PERHAPS INITIALLY THE STORMS WOULD START SUPERCELLULAR...BUT THE STRONG WIND FIELDS SUGGESTS RAPID TRANSITION TO LINEAR WITH DAMAGING WINDS THE MAIN HAZARD. GIVEN THAT A LOWER SUN ANGLE EXISTS NOW COMPARED TO EARLY JULY...WE WILL NOT BE ABLE TO MIX TO THE WARM 850MB TEMPS OF 16-20C. NONETHELESS...TEMPERATURES SHOULD RISE TO AROUND NORMAL HIGHS...AIDED BY DAYTIME MIXING AND THE LOW LEVEL SOUTHERLY BREEZE. TONIGHT...MODELS ARE IN AGREEMENT OF TAKING THE NEGATIVE TILTED SHORTWAVE TROUGH OVER EASTERN SOUTH DAKOTA AT 00Z INTO NORTHWEST WISCONSIN BY 12Z. HOWEVER...MODELS DIFFER ON HOW FAST THE SURFACE LOW LIFTS NORTHEAST WITH THE TROUGH...WHICH HAS SIGNIFICANT IMPACTS ON THE WIND FORECAST. THE 06.00Z NAM/UKMET/CANADIAN/ECMWF PREFER TO HOLD THE LOW BACK TOWARDS CENTRAL MN AT 12Z TUE COMPARED TO THE GFS WHICH IS ALMOST IN THE APOSTLE ISLANDS. PREFER TO LEAN MORE TOWARDS THE HOLDING THE LOW BACK SCENARIO...NOT JUST TO DUE TO MAJORITY BUT ALSO RELATED TO LATENT HEAT RELEASE FROM CONVECTION THAT IS LIKELY AROUND CENTRAL MN. FIRST ISSUE IS CONVECTION ALONG OR JUST BEHIND THE COLD FRONT. MODELS ARE ACTUALLY IN FAIRLY GOOD AGREEMENT DEVELOPING SHOWERS AND/OR THUNDERSTORMS IN THE EVENING...JUST THE COLD FRONTAL TIMING IS AN ISSUE. IN FACT...A FEW MODELS SUCH AS THE 06.00Z ECMWF HAVE QUITE A BIT OF CONVECTION NORTH OF I-90 WITH THE FRONT. THIS MAKES SENSE GIVEN THAT AREA SEES 500MB HEIGHT FALLS OF 100 METERS OR MORE PER 12 HOURS. THE FARTHER SOUTH YOU GO THROUGH THE FORECAST AREA...CAPPING AND MOISTURE BECOME MORE OF A CONCERN. ADJUSTED PRECIPITATION CHANCES ACCORDINGLY TOWARDS THIS IDEA...WHICH HAS SUPPORT FROM MANY MESOSCALE MODELS AS WELL. AGAIN...STRONG WIND FIELDS AND SHEAR IN PLACE SUPPORTS DAMAGING WINDS WITH ANY SHOWERS OR THUNDERSTORMS. SHOULD SEE SOME 30-40 MPH GUSTS TOO IN THE WAKE OF THE COLD FRONT AS RAPID PRESSURE RISES OCCUR. AFTER 06Z...SOME WRAP AROUND SHOWERS MAY MAKE THEIR WAY DOWN INTO LOCATIONS NORTH OF I-90. COOLED LOW TEMPERATURES A FEW DEGREES TO COME CLOSER WITH NEW GUIDANCE. TUESDAY...UPPER TROUGH OVER MN AND NORTHERN WI WILL LIFT INTO UPPER MICHIGAN...ALONG WITH THE SURFACE LOW. ALTHOUGH THE SYSTEM IS DEPARTING...WRAP AROUND SHOWERS AND LOW STRATUS SHOULD MOVE INTO QUITE A BIT OF THE FORECAST AREA IN THE MORNING...THEN GRADUALLY EXIT TO THE EAST DURING THE AFTERNOON. MAIN CONCERN THOUGH IS WINDS. ALL MODELS SHOW A 50 KT 850MB WIND CORE OVERHEAD DURING THE DAY...ALONG WITH A SECONDARY COLD FRONT PASSING DURING THE LATE MORNING THROUGH EARLY AFTERNOON WHICH ALLOWS FOR ANOTHER PRESSURE RISE TO MOVE THROUGH. ALTHOUGH DAYTIME HEATING WILL BE MINIMIZED DUE TO THE CLOUDS...WHICH HAS RESULTED IN LOWERING HIGHS A FEW MORE DEGREES...ENOUGH COLD ADVECTION APPEARS TO TAKE PLACE TO MIX UP TO 850MB. AS SUCH...HAVE INCREASED BOTH WINDS AND GUSTS. SHOULD SEE WIND ADVISORY CONDITIONS EVERYWHERE EXCEPT FOR PERHAPS TAYLOR WHERE THE PRESSURE GRADIENT IS WEAKER. IN FACT...SOME OF THE OPEN AREAS SUCH AS ROCHESTER MAY GET CLOSE TO HIGH WIND WARNING...BUT NOT ENOUGH CONFIDENCE EXISTS AT THIS TIME TO ISSUE A HIGH WIND WATCH. FUTURE FORECAST SHIFTS WILL NEED TO MONITOR WINDS AND NEED FOR HAZARDS. CERTAINLY LOOKS LIKE ANOTHER FALL-ISH DAY. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...UPPER TROUGH OVER UPPER MICHIGAN IS PROGGED TO CONTINUE SLIDING EAST...WHILE RIDGING BUILDS BACK UP TO THE WEST OVER THE PLAINS AHEAD OF DEEP TROUGHING FORMING OVER THE WESTERN U.S.. THIS PATTERN SETUP WILL ALLOW A SURFACE RIDGE OF HIGH PRESSURE TO BUILD IN...BUT APPEARS TO BE A LITTLE SLOWER COMPARED TO PREVIOUS MODEL RUNS. AS SUCH...THE VALLEY FOG POTENTIAL IS LOWER AND THEREFORE NOT INCLUDED AT THIS TIME. HOWEVER...WE WILL STILL SEE CLEARING TUESDAY NIGHT AS DRY AIR MOVES IN WITH THE RIDGE. LOOKS LIKE A CLEAR DAY ON WEDNESDAY WITH PERHAPS SOME HIGH CLOUDS MOVING IN LATE AHEAD OF THE BUILDING RIDGE. ALTHOUGH 850MB TEMPS ARE 8-10C...AN INVERSION LOOKS TO BE IN PLACE PREVENTING MIXING UP TO 850MB. AS A RESULT...ACTUALLY COOLED HIGHS A COUPLE DEGREES. FOR WEDNESDAY NIGHT...MAIN CONCERN IS THE POTENTIAL FOR WARM ADVECTION PRECIPITATION AS THE RIDGE SHIFTS OFF TO THE EAST. THE 06.00Z ECMWF HAS SLOWED UP FROM ITS PREVIOUS RUN OF SPREADING PRECIPITATION EAST...WHILE THE GFS IS FASTER THAN THE ECMWF. GIVEN THE ECMWF TREND WHICH MATCHES UP WITH THE PREVIOUS FORECAST...KEPT THE FORECAST THE SAME OF HAVING ONLY 20-30 PERCENT CHANCES IN AFTER MIDNIGHT FOR THE FAR WESTERN AREAS. .LONG TERM...THURSDAY THROUGH SUNDAY ISSUES REMAIN WITH HOW FAST THE WESTERN TROUGH IS GOING TO EJECT OUT...WITH THE 06.00Z GFS/CANADIAN MUCH QUICKER THAN THE ECMWF. BOTH MODELS AGREE ON SOME WARM ADVECTION PRECIPITATION FROM WEDNESDAY NIGHT CONTINUING INTO THURSDAY...THOUGH THE ECMWF NOW HAS TRENDED DRIER AND DOESN\T HAVE ANY PRECIPITATION FOR THE AFTERNOON. THIS CERTAINLY IS POSSIBLE WITH A NICE FLOW OF DRY AIR COMING INTO THE FORECAST AREA FROM A PSEUDO-HUDSON BAY HIGH SURFACE RIDGE. FOR THURSDAY NIGHT INTO FRIDAY...THE GFS AND CANADIAN HAVE A LOW PRESSURE SYSTEM THAT DEVELOPED OVER THE PLAINS HEADING TOWARDS THE FORECAST AREA...WHILE THE ECMWF KEEPS IT OFF TO THE WEST. GIVEN THE DIFFERING SCENARIOS ON TIMING...DECIDED TO HAVE PRECIPITATION CHANCES KEPT AT NO MORE THAN 30. FORECAST GOING BEYOND FRIDAY IS UNCERTAIN DUE TO THE TROUGH AND LOW PRESSURE SYSTEM TIMING...BUT EITHER MODEL GROUP SUGGESTS WE SHOULD BE CLEARING OUT SATURDAY NIGHT AND SUNDAY. OVERALL TEMPERATUERS LOOKED REASONABLE SO NO CHANGES NEEDED. && .AVIATION...TODAY AND TONIGHT MAIN CONCERNS FOR THE KLSE/KRST TAFS CONCENTRATED ON SHRA/TS CHANCES THROUGH TONIGHT AND WIND. A STRONG AREA OF LOW PRESSURE WAS CONTINUING TO DEEPEN OVER THE THE LEESIDE OF THE CO ROCKIES EARLY THIS MORNING. A WARM FRONT FROM THIS LOW EXTENDED THROUGH NORTHERN IA INTO SOUTHERN WI AND HAS BEEN THE FOCUS FOR SHRA/ISOLD T DEVELOPMENT OVERNIGHT...MAINLY OVER PORTIONS OF NORTHEAST IA AND NORTHEAST OF I-94. BEST MOISTURE TRANSPORT FUELING THIS CONVECTION SHIFTS EAST OF THE AREA THROUGH THIS MORNING WITH MID-LEVEL WARMING OVERSPREADING THE AREA. THIS WILL SERVE TO SUPPRESS CONVECTION AT LEAST THROUGH EARLY THIS AFTERNOON. THE LOW WILL MOVE NORTHWARD INTO WESTERN MN LATER THIS AFTERNOON/EARLY EVENING. THE COLD FRONT/OCCLUDED FRONT ASSOCIATED WITH THE LOW IS EXPECTED TO SWING EASTWARD INTO THE AREA BY EARLY THIS EVENING AND IS EXPECTED TO FIRE A LINE OF CONVECTION ALONG IT. THERE IS SOME QUESTION AS TO HOW EXTENSIVE THIS LINE OF SHRA/TS WILL BE...BUT APPEARS THE BULK OF IT WILL BE ALONG AND NORTH OF I-90. DOWNWARD MOMENTUM OF AIR ASSOCIATED WITH THE CONVECTION COULD BRING DOWN SOME POTENTIALLY DAMAGING WINDS FROM ALOFT. WILL HAVE TO KEEP A CLOSE EYE ON THIS. BEHIND THE COLD FRONTAL PASSAGE/LINE OF CONVECTION... SUSTAINED WINDS WILL PICK UP SIGNIFICANTLY OUT OF THE SOUTHWEST AS THE PRESSURE GRADIENT INCREASES BEHIND THE LOW WHICH WILL BE MOVING INTO NORTHERN MN. ON THE POSITIVE SIDE...CLOUDS AND VIS EXPECTED TO REMAIN VFR THROUGH THE PERIOD. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...AJ AVIATION..........DAS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 547 AM CDT MON SEP 6 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-071100- ALLAMAKEE-CHICKASAW-CLAYTON-DODGE-FAYETTE-FILLMORE-FLOYD-HOUSTON- HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA-WINNESHIEK-WINONA- 547 AM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA THIS AFTERNOON. STRONG WIND GUSTS AND LIGHTNING WILL BE THE MAIN HAZARDS IF STORMS OCCUR. A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP LATE THIS AFTERNOON ALONG A COLD FRONT AROUND I-35...THEN MOVE EAST ACROSS THE ENTIRE AREA THIS EVENING. DAMAGING WINDS...LARGE HAIL AND PERHAPS A TORNADO ARE ALL POSSIBLE WITH THIS LINE OF SHOWERS AND THUNDERSTORMS. IN THE WAKE OF THE STORMS...STRONG WINDS WILL DEVELOP WITH GUSTS UP TO 40 MPH OVER OPEN AND WIND PRONE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SECOND COLD FRONT WILL MOVE ACROSS THE AREA ON TUESDAY. IN ITS WAKE...GUSTS OF 40 TO 50 MPH ARE POSSIBLE...ESPECIALLY OVER OPEN AND WIND PRONE AREAS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY. IT IS TOO EARLY TO DISCERN IF ANY SEVERE WEATHER WILL OCCUR DURING THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ017-029-032>034-041>044-053>055-061-071100- ADAMS-BUFFALO-CLARK-CRAWFORD-GRANT-JACKSON-JUNEAU-LA CROSSE-MONROE- RICHLAND-TAYLOR-TREMPEALEAU-VERNON- 547 AM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS MORNING. STRONG WIND GUSTS...LARGE HAIL AND LIGHTNING WILL BE THE MAIN HAZARDS WITH THEM. THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA THIS AFTERNOON. STRONG WIND GUSTS AND LIGHTNING WILL BE THE MAIN HAZARDS IF STORMS OCCUR. A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP LATE THIS AFTERNOON ALONG A COLD FRONT AROUND I-35...THEN MOVE EAST ACROSS THE ENTIRE AREA THIS EVENING. DAMAGING WINDS...LARGE HAIL AND PERHAPS A TORNADO ARE ALL POSSIBLE WITH THIS LINE OF SHOWERS AND THUNDERSTORMS. IN THE WAKE OF THE STORMS...STRONG WINDS WILL DEVELOP WITH GUSTS UP TO 40 MPH OVER OPEN AND WIND PRONE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SECOND COLD FRONT WILL MOVE ACROSS THE AREA ON TUESDAY. IN ITS WAKE...GUSTS OF 40 TO 50 MPH ARE POSSIBLE...ESPECIALLY OVER OPEN AND WIND PRONE AREAS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY. IT IS TOO EARLY TO DISCERN IF ANY SEVERE WEATHER WILL OCCUR DURING THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND AGAIN THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. AJ
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 425 AM CDT MON SEP 6 2010 WIZ042-043-053-055-061030- JUNEAU-MONROE-RICHLAND-VERNON- 425 AM CDT MON SEP 6 2010 AT 422 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM OIL CITY TO YUBA...MOVING EAST AT 40 MPH. WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL AND FREQUENT DANGEROUS LIGHTNING MAY ACCOMPANY THESE STRONG THUNDERSTORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... HILLSBORO...WONEWOC...ELROY...NEW LISBON AND MAUSTON. THESE WIND GUSTS COULD BLOW AROUND OUTDOOR FURNITURE AND OTHER LIGHT OBJECTS. SMALL BRANCHES MAY ALSO FALL. SEEK SAFE SHELTER INSIDE A BUILDING. SCHMIDT
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 525 AM CDT MON SEP 6 2010 WIZ032-061100- BUFFALO- 525 AM CDT MON SEP 6 2010 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING BUFFALO COUNTY... AT 521 AM...DOPPLER RADAR INDICATED A STRONG TO SEVERE THUNDERSTORM 5 MILES WEST OF MAXVILLE...MOVING EAST AT 45 MPH. WIND GUSTS OF 40 TO 50 MPH AND HAIL UP TO NICKEL SIZE MAY ACCOMPANY THIS THUNDERSTORM. HOWEVER...IF THE STORM INTENSIFIES A LITTLE MORE...A SEVERE THUNDERSTORM WARNING MAY BE REQUIRED. LOCATIONS THAT MAY BE AFFECTED INCLUDE... URNE...MONDOVI...GILMANTON AND LOOKOUT. PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY. AJ
The La Crosse radar (KARX), 82 km away, was scanning. The volume nearest the first event began at 11:01 UTC.
4 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2010Every state in 2010This day in weather historyWarnings in Wisconsin, September 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 257523, 257526, 257527, 262847.